# SDR 95ZZZX3070

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fm Computer
- Part number: 3420038
- Condition: Failed
- Location: Rt System
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG - RIGHT FMC FAIL DISPLAYED.  DEFERRED PER MEL 34-61-1.  S/D REMOVED AND REPLACED RT FMC.  OPS CHECK NORMAL.
